# SDR REXA2015060600560

- Difficulty date: June 6, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 2,946 hours, 1,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR FLIGHT ATTENDANT FLASHLIGHT NOT WORKING.  DEFERRED MAIN PAX DOOR FLASHLIGHT IAW MEL 25-61-4A, MM02 UPDATED.  PLACARD INSTALLED.  CONTROL 3173746-1.  R & R FLASHLIGHT ASSEMBLY IN GALLEY NEAR MAIN PAX DOOR IAW AMM 25-61-02.  OPERATIONS TESTED NORMAL.  THIS CLEARS MEL 25-61-4A.  REMOVED PLACARD & FROM MM02.
